DOI 10.1097/icl.0000000000001180
Limbal Stem Cell Deficiency Induced by Prolonged Use of Topical 0.03% Tacrolimus Ointment in a Patient With Atopic Keratoconjunctivitis.
Аннотация
A 20-year-old female patient with a long-standing history of severe atopic disease was referred to our department because of bilateral gradual blurry vision. She had undergone treatment with daily application of topical tacrolimus ointment 0.03% (Protopic, Fujisawa, Munich, Germany) for a period of 5 years. Slit-lamp examination revealed inferior corneal thinning with conjunctivalization and superficial neovascularization respecting both eyes. A diagnosis of bilateral inferior limbal stem cell deficiency (LSCD) was made. After the tacrolimus ointment discontinuation, symptoms, visual acuity, and objective clinical examination improved during the follow-up period of 6 months. This case suggests that LSCD is possible after prolonged use of topical tacrolimus ointment 0.03%. In this context, it is imperative to monitor patients continuously to evaluate the safety of its chronic use.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.